# SDR DALA14023170188

- Difficulty date: April 6, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,280 hours, 11,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1296-1318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1296-1318, STRINGER 20L FLOOR SUPPORT FOUND CORRODED.  REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
